It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





WARNING! Stacker2 is DANGEROUS to health

WARNING! Stacker2 is DANGEROUS to health

[ Back to Messages ]

Message

Posted by Dawn Stewart on July 31, 2000 at 16:50:58:

I have submitted several messages concerning the product Stacker2. I don't know which ones will be read and which ones will not. However, I feel that it is EXTREMELY important to get my message across. Stacker2 is a dangerous product. It contains an herb called EPHEDRA. This herb has extreme side effects, including but not limited to seizures, strokes, heart attacks, and death. I happen to be one of its "victims". I took Stacker2 for about 1 week and I had a seizure. I have NO HISTORY of seizures myself, or anywhere in my family. I was not positive that stacker2 was the reason for my seizure, but upon doing quite a bit of research on the Ephedra herb, I am now convinced that it was the reason I had the seizure. I HIGHLY SUGGEST CONSULTING A PHYSICIAN BEFORE EVEN CONSIDERING TAKING THIS PRODUCT. I also suggest doing some research on the Ephedra herb before purchasing Stacker2. This is your life your are messing with, it is not a joke. Please take this warning seriously. If you feel you really need to purchase Stacker2, at least do your research first. I think you may change your mind.


Follow Ups




All times are GMT -7. The time now is 09:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!